RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 7, Pages 47–67 (Mi at14506)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear Systems

Quasi-optimal control of dynamic systems

V. M. Aleksandrov

Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Novosibirsk, Russia

Abstract: For linear systems under bounded control, consideration was given to a pair of methods for approximate solution of the speed problem. Independence of the initial conditions for the switching moments of the quasi-optimal control and their constancy for systems with constant parameters were proved. A domain of initial conditions where the control constraints are not violated was determined. The properties and distinctions of the quasi-optimal control were established. A way to approximate a quasi-optimal control to the optimal one was considered, and the closeness estimate was given.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00329
Russian Academy of Sciences - Federal Agency for Scientific Organizations 80
This work was supported by the Russian Foundation for Basic Research, project no. 13-01-00329, and the Siberian Branch of the Russian Academy of Sciences, interdisciplinary project no. 80.


Full text: PDF file (775 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:7, 1163–1179

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: I. V. Roublev

Received: 20.10.2014

Citation: V. M. Aleksandrov, “Quasi-optimal control of dynamic systems”, Avtomat. i Telemekh., 2016, no. 7, 47–67; Autom. Remote Control, 77:7 (2016), 1163–1179

Citation in format AMSBIB
\Bibitem{Ale16}
\by V.~M.~Aleksandrov
\paper Quasi-optimal control of dynamic systems
\jour Avtomat. i Telemekh.
\yr 2016
\issue 7
\pages 47--67
\mathnet{http://mi.mathnet.ru/at14506}
\elib{http://elibrary.ru/item.asp?id=27182804}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 7
\pages 1163--1179
\crossref{https://doi.org/10.1134/S0005117916070043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379745700004}
\elib{http://elibrary.ru/item.asp?id=27018743}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978264505}


Linking options:
  • http://mi.mathnet.ru/eng/at14506
  • http://mi.mathnet.ru/eng/at/y2016/i7/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Aleksandrov, “Optimal resource consumption control of perturbed systems”, Num. Anal. Appl., 10:3 (2017), 185–197  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:148
    References:21
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019